# SDR DALA1169131704

- Difficulty date: November 29, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N174DZ
- Make and model: Boeing 767332
- Aircraft serial: 29693
- Aircraft time: 48,714 hours, 13,937 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148T73212
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE RT HORIZONTAL STAB LWR AIR GATE FAIRING FWD CUTOUT FWD SKIN PANAL CHAFING/WORN.  DEFECTIVE SKIN PANEL REPLACED PER B767-300 SRM 53-80-01 FIG 201 REPAIR 3 ITEM 3 DETAIL VI.
